X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

Can you overdose on muscle relaxers

  1. Questions
  2. >
  3. Category: Substance Abuse
  4. >
  5. Can you overdose on muscle relaxers

Asked: 2018-10-12 05:19:48

7

6

Answered: 2018-10-13 06:02:38

I am thinking that muscle relaxers are beyond sedating and carry an alarming riskiness for overdose.

6

Answered: 2018-11-03 20:56:53

Of course you can overdose on muscle relaxers, as with most drugs, if they are abused not only will people abuse them, they will overdose on them. I hear the withdrawals from them are reason enough not to take them in the first place, but whatever. I cant control what everyone does.

5

Answered: 2018-10-29 15:13:41

When someone becomes addicted to prescription drugs, or overdoses the most important thing is getting professional help if they are going to overcome the addiction in a safe way. Choosing the right treatment for your needs isnt always the easiest thing to do. Once my brother overdosed I was really at a loss as to what kind of treatment he needed. Did he need inpatient rehab or if outpatient rehab? Each persons needs are different. Along with each person drug of choice, and how that effects your treatment and recovery. The best site I found for help was findrehabcenters.org

3

Answered: 2018-11-02 23:53:05

A girlfriend of mine overdosed on my prescribed muscle relaxers. After my back surgery the doctors gave them to me, and I never took them. I offered her one after she slipped at work to help relax her, and she just kept taking them. When she overdosed, I took her to the hospital and never contacted her again.

3

Answered: 2018-11-02 13:25:03

As per drugs.com Overdose symptoms of flexeril, may include drowsiness, fast heartbeat, tremors or shaking, slurred speech, confu-sion, nausea, vomiting, hallucinations, chest pain, or seizures. You should seek out medical at-tention right when noticing these overdose symptoms because they can be fatal. My cousin was taking muscle relaxers after her car accident and became addicted. I had no idea how bad it could have been for her. Im so happy she is no longer addicted.

1

Answered: 2018-10-15 22:25:32

In I found this chiropractic doctor explains the negative effects muscle relaxers can have on you including what abusing them can do. He says you should only take them for about 3 weeks. Im sure that is due to the risk of becoming addicted. A neighbor of mine had knee surgery 3 months ago, and still takes them. hmmmm I hope he isnt addicted.

0

Answered: 2018-10-13 07:47:47

I wonder if getting on the muscle relaxers after the accident caused your colleague to develop addicted brain. That would suck.. alot. In reference to your question muscle relaxers slow everything systematically down and overdose is a troubling result.

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!